MAUDE Adverse Event Report: SOADCO S.L. VEGA® RV IMPLANT Ø4.0 X 10MM; DENTAL IMPLANT

SOADCO S.L. VEGA® RV IMPLANT Ø4.0 X 10MM; DENTAL IMPLANT
Model Number 18 40 10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loss of fit during seating between the prosthesis and the implant does not distribute the masticatory load evenly and, consequently, increases the likelihood of generating defects in the implant that will lead to its failure due to material fatigue.Therefore, this loss of fit has a direct impact on the distribution of the masticatory load on the implant and, consequently, on its mechanical and fatigue resistance.
 
Event or Problem Description
An broken implant is received at soadco s.L.Facilities where the manufacturer and the state of the prosthesis placed is unknown (cause: breakage of the implant in the patient).This implant presents a plastic deformation of the material.Previously a claim has been received for this same implant model and manufacturing lot.This incidence is directly related to the loss of adjustment between the prosthesis and the implant.

Brand Name
VEGA® RV IMPLANT Ø4.0 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
SOADCO S.L.
av. de pessebre, 76-82
escaldes-engordany, AD700
AN  AD700
Manufacturer (Section G)
SOADCO S.L.
av. de pessebre, 76-82
escaldes-engordany, AD700
AN   AD700
Manufacturer Contact
maria mitjaneta
av. de pessebre, 76-82
escaldes-engordany, AD700
SP   AD700
MDR Report Key22284584
Report Number3003267134-2025-00009
Device Sequence Number15676673
Product Code DZE
UDI-Device Identifier08435451606877
UDI-Public(01)08435451606877
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K153098
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2021
Device Model Number18 40 10
Device Lot Number26526-1122
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexUnknown